# SDR ASAA0410460

- Difficulty date: October 28, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653980
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE -  CRACKED FRAME.  REPAIRED.
